zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Basic renewal theorems for random walks with widely dependent increments. (English) Zbl 1230.60095
Authors’ abstract: “We derive some basic renewal theorems for random walks with widely dependent increments, which contain some common negatively dependent random variables (r.v.s), some positively dependent r.v.s and some others. For this purpose, we investigate uniform integrability for related counting processes and the strong law of large numbers for widely dependent r.v.s.”
MSC:
60K05Renewal theory
60F15Strong limit theorems
60F25L p -limit theorems (probability)
References:
[1]Block, H. W.; Savits, T. H.; Shaked, M.: Some concept of negative dependence, Ann. probab. 10, 765-772 (1982) · Zbl 0501.62037 · doi:10.1214/aop/1176993784
[2]Chen, Y.; Chen, A.; Ng, K. W.: The strong law of large numbers for extend negatively dependent random variables, J. appl. Probab. 47, 908-922 (2010) · Zbl 1213.60058 · doi:10.1239/jap/1294170508
[3]Chen, Y.; Yuen, K. C.; Ng, K. W.: Precise large deviations of random sums in presence of negative dependence and consistent variation, Methodol. comput. Appl. probab. (2010)
[4]Chow, Y. S.; Lai, T. L.: Some one-sided theorems on the tail distribution of sample sums with applications to the last time and largest excess of boundary crossings, Trans. amer. Math. soc. 208, 51-72 (1975) · Zbl 0335.60021 · doi:10.2307/1997275
[5]Doob, J. L.: Renewal theory from the point of view of the theory of probability, Trans. amer. Math. soc. 63, 422-438 (1948) · Zbl 0041.45405 · doi:10.2307/1990567
[6]Ebrahimi, N.; Ghosh, M.: Multivariate negative dependence, Comm. statist. Theory methods 10, 307-337 (1981) · Zbl 0506.62034
[7]Gut, A.: On the moments and limit distributions of some first passage times, Ann. probab. 2, 277-308 (1974) · Zbl 0278.60031 · doi:10.1214/aop/1176996709
[8]Gut, A.: Stopped random walks. Limit theorems and applications. Applied probability, Appl. probab. Trust 5 (1988) · Zbl 0634.60061
[9]Heyde, C. C.: Some renewal theorems with application to a first passage problem, Ann. math. Statist. 37, 699-710 (1966) · Zbl 0143.19102 · doi:10.1214/aoms/1177699465
[10]Kesten, H.; Maller, R. A.: Two renewal theorems for general random walks tending to infinity, Probab. theory related fields 106, 1-38 (1996) · Zbl 0855.60080 · doi:10.1007/s004400050056
[11]Lai, T. L.: On uniform integrability in renewal theory, Bull. inst. Math. acad. Sin. 3, No. 1, 99-105 (1975) · Zbl 0329.60056
[12]Liu, L.: Precise large deviations for dependent random variables with heavy tails, Statist. probab. Lett. 79, No. 9, 1290-1298 (2009) · Zbl 1163.60012 · doi:10.1016/j.spl.2009.02.001
[13]Rolski, T.; Schmidili, H.; Schmidt, V.: Stochastic processes for insurance and finance, (1999) · Zbl 0940.60005
[14]Wang, K.; Wang, Y.; Gao, Q.: Uniform asymptotics for the finite-time ruin probability of a dependent risk model with a constant interest rate, Methodol. comput. Appl. probab. (2010)